# SDR 2007UALA00180

- Difficulty date: January 23, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 40,553 hours, 6,185 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE.  RELAMPED EXT EMERGENCY LIGHT AT DOOR 1L, OP CHECKS GOOD.
